# SDR ABXA9900196

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 3646688505
- Condition: Cracked
- Location: Bs 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT SHEAR-TIE AT STATION 660 FRAME BETWEEN LONGERONS 21 AND 22 LEFT WAS CRACKED.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 3646688.
